PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of brmedjLink to Publisher's site
 
Br Med J. 1971 July 17; 3(5767): 162.
PMCID: PMC1800272

Anaphylactic reaction to chlorpropamide.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (144K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Recker RR, Hynes HE. Pure red blood cell aplasia associated with chlorpropamide therapy. Patient summary and review of the literature. Arch Intern Med. 1969 Apr;123(4):445–447. [PubMed]
  • Dinsdale RC, Ormerod TP, Walker AE. Lichenoid eruption due to chlorpropamide. Br Med J. 1968 Jan 13;1(5584):100–100. [PMC free article] [PubMed]
  • STEIN JH, HAMILTON HE, SHEETS RF. AGRANULOCYTOSIS CAUSED BY CHLORPROPAMIDE. A CASE REPORT WITH CONFIRMATION BY LEUKOAGGLUTINATION STUDIES. Arch Intern Med. 1964 Feb;113:186–190. [PubMed]

Articles from British Medical Journal are provided here courtesy of BMJ Publishing Group